| Model Number |
ETLW1616C124E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Insufficient Information (4580)
| Date of Event |
04/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii limb was implanted during the endovascular treatment of an 62mm x 67mm abdominal aortic aneurysm and a small dissection proximal to reia. endoanchors were also used.A small aneurysmal area and thrombus were also found prior to the index procedure.Moderate left iliac calcification was noted.Access diameter of the left iliac was 8.6mm.It was reported 2 weeks post the index procedure, the patient presented to the er with cold left leg.The ct scan found a limb occlusion and the patient underwent a fem-fem bypass.Per physician, the cause of the occlusion could not be determined, and hypercoagulation issues are suspected.No additional clinicals sequelae were reported and the patient is fine.
Additional Manufacturer Narrative
Product analysis conclusion: the reported left stent graft limb occlusion was confirmed on the films provided; however, the cause of the event could not be determined.It is possible that implanting within the tortuous and calcified left iliac anatomy may have contributed to the observed occlusion.This may also have been caused by a patient condition: poor distal runoff, an unknown coagulopathy that is now presenting or a previous history of pad.Analysis of the returned films did not reveal any obvious stent graft integrity issues.Additional information film analysis of post-implant ct's showed that the occlusion of the left limb extended into the contralateral limb of the bifurcate stent graft up tp the level of the flow divider.Other relevant devices are :etbf3616c145e , s/n: (b)(6) ; use by date: 2024-03-01; upn # 00613994991034.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.